Affordable Access

deepdyve-link deepdyve-link
Publisher Website

Traveling wave solutions of the Boussinesq equation via the new approach of generalized (G'/G)-expansion method.

Authors
  • Alam, Md Nur
  • Akbar, M Ali
  • Roshid, Harun-Or-
Type
Published Article
Journal
SpringerPlus
Publisher
Springer (Biomed Central Ltd.)
Publication Date
Jan 01, 2014
Volume
3
Pages
43–43
Identifiers
DOI: 10.1186/2193-1801-3-43
PMID: 24570845
Source
Medline
Keywords
License
Unknown

Abstract

05.45.Yv, 02.30.Jr, 02.30.Ik.

Report this publication

Statistics

Seen <100 times